# SDR AALA202411083124

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 72,755 hours, 34,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FWD R1 DOOR EMERGENCY CYLINDER LOW AT 1000 PSI WHILE PERFORMING PS CHEEK. SERVICED R1 DOOR EMERGENCY CYLINDER IAW AMM 52-10-00.
